Journal of Symbolic Logic

Countable Fréchet Boolean groups: An independence result

Jörg Brendle and Michael Hrušák

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

It is relatively consistent with ZFC that every countable FUfin space of weight ℵ₁ is metrizable. This provides a partial answer to a question of G. Gruenhage and P. Szeptycki [GS1].

Article information

Source
J. Symbolic Logic, Volume 74, Issue 3 (2009), 1061-1068.

Dates
First available in Project Euclid: 16 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1245158099

Digital Object Identifier
doi:10.2178/jsl/1245158099

Mathematical Reviews number (MathSciNet)
MR2548480

Zentralblatt MATH identifier
1233.03053

Citation

Brendle, Jörg; Hrušák, Michael. Countable Fréchet Boolean groups: An independence result. J. Symbolic Logic 74 (2009), no. 3, 1061--1068. doi:10.2178/jsl/1245158099. https://projecteuclid.org/euclid.jsl/1245158099


Export citation